<< Previous Issue Journal of the Korean Mathematical Society (Vol. 47, No. 4) Next Issue >>
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 659—877
Oscillatory behavior of a certain class of second-order nonlinear perturbed dynamic equations on time scales
Samir H. Saker
MSC numbers : 34K11, 39A10, 39A99, 34A99, 34C10, 39A11
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 659—674
On the topology of diffeomorphisms of symplectic 4-manifolds
Jin Hong Kim
MSC numbers : Primary 57R57
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 675—689
Gorenstein-injectors, Gorenstein-flators
Qinqin Gu, Xiaosheng Zhu, and Wenping Zhou
MSC numbers : 13D05, 13D02, 16E10, 16E30
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 691—704
Lie bialgebras arising from Poisson bialgebras
Sei-Qwon Oh and Eun-Hee Cho
MSC numbers : Lie bialgebra, Poisson bialgebra
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 705—718
A structure on coefficients of nilpotent polynomials
Young Cheol Jeon, Yang Lee, and Sung Ju Ryu
MSC numbers : 16N40, 16S36
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 719—733
On generalized $\lambda ^{s}_{ \delta}$-sets and related topics topology
Miguel Caldas, Esref Hatir, and Saeid Jafari
MSC numbers : Primary 54B05, 54C08; Secondary 54D05
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 735—742
Boundary value problems for the stationary Nordstr{\"o}m-Vlasov system
Mihai Bostan
MSC numbers : 35B35, 35A05, 35B45
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 743—766
Modified limited memory BFGS method with nonmonotone line search for unconstrained optimization
Gonglin Yuan, Zengxin Wei, and Yanlin Wu
MSC numbers : 65H10, 65K05, 90C26
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 767—788
A very singular solution of a doubly degenerate parabolic equation with nonlinear convection
Zhong Bo Fang
MSC numbers : 60G18, 35K65, 35B40, 34A12
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 789—804
Nonbijective idempotents preservers over semirings
Marko Orel
MSC numbers : 15A04, 15A33, 16Y60
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 805—818
Pierce stalks of exchange rings
Huanyin Chen
MSC numbers : 16E50, 19U99
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 819—830
Perturbation analysis of the Moore-Penrose inverse for a class of bounded operators in Hilbert spaces
Chunyuan Deng and Yimin Wei
MSC numbers : 47A05, 46C07, 15A09
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 831—843
The Nehari manifold approach for Dirichlet problem involving the $p(x)$-Laplacian equation
Rabil A. Mashiyev, Sezai Ogras, Zehra Yucedag, and Mustafa Avci
MSC numbers : 35B38, 35D05, 35J60, 35J70, 58E05
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 845—860
Expansions of real numbers in non-integer bases
Danita Chunarom and Vichian Laohakosol
MSC numbers : 11A67, 11B83
J. Korean Math. Soc. 2010 Vol. 47, No. 4, 861—877

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd